# SDR SCNA20141013139

- Difficulty date: October 11, 2014
- Submitted: October 13, 2014
- Operation: Air carrier
- Aircraft: N813SY
- Make and model: Boeing 737-8Q8
- Aircraft serial: 28237
- Aircraft time: 44,223 hours, 16,641 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT AT OVERHEAD BIN 21DEF IS INOPERATIVE, REPLACED THE LAMPS.
